Alert archive / New Mexico / Tornado Warnings in 2008

Tornado Warning 22, NWS Albuquerque, NM

August 17, 2008Bernalillo County, Valencia County, New Mexico

NWS Albuquerque, NM issued this tornado warning at Aug 17, 2008, 3:39 PM MDT for Bernalillo County, Valencia County, New Mexico. It was in force for 51 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 17, 2008, 3:39 PM MDT (21:39 UTC)
Expired
Aug 17, 2008, 4:30 PM MDT
In force
51 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon

Counties Bernalillo County, NM, Valencia County, NM

The radar

The Albuquerque radar (KABX), 33 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 17, 4:11 PM MDTHAIL 0.75Los Lunas, NMSIGNIFICANT ROTATION WITH LOW CLOUDS.
Aug 17, 4:21 PM MDTHAIL 0.88Los Lunas, NM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 9.7 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2008-08-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 45 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2008-08-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
45 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
716 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS55 KABQ 172139
TORABQ
NMC001-061-172230-
/O.NEW.KABQ.TO.W.0022.080817T2139Z-080817T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
339 PM MDT SUN AUG 17 2008

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN BERNALILLO COUNTY IN CENTRAL NEW MEXICO
  CENTRAL VALENCIA COUNTY IN CENTRAL NEW MEXICO

* UNTIL 430 PM MDT

* AT 333 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 16 MILES
  NORTHWEST OF LOS LUNAS...MOVING SOUTHEAST AT 20 MPH.

* THE TORNADO WILL BE NEAR...
  LOS LUNAS AND 6 MILES SOUTHWEST OF BOSQUE FARMS AROUND 420 PM
  MDT...

THIS IS A DANGEROUS STORM. LEAVE AUTOMOBILES AND MOBILE HOMES. MOVE
INTO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM
WINDOWS AND OUTSIDE WALLS.

LAT...LON 3484 10666 3464 10691 3493 10709 3502 10692
TIME...MOT...LOC 2139Z 315DEG 17KT 3494 10694

$$

50
2 follow-up statements
000 
WWUS55 KABQ 172151
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
351 PM MDT SUN AUG 17 2008

NMC001-061-172230-
/O.CON.KABQ.TO.W.0022.000000T0000Z-080817T2230Z/
BERNALILLO-VALENCIA-
351 PM MDT SUN AUG 17 2008

...TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL VALENCIA AND
SOUTHWESTERN BERNALILLO COUNTIES UNTIL 430 PM MDT...

AT 345 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 11 MILES NORTHWEST OF
LOS LUNAS...MOVING SOUTHEAST AT 26 MPH.

* THE TORNADO WILL BE NEAR...
  LOS LUNAS AROUND 400 PM MDT...
  LOS CHAVEZ AROUND 405 PM MDT...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
GOLF BALL SIZED HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

THIS IS A DANGEROUS STORM. LEAVE AUTOMOBILES AND MOBILE HOMES. MOVE
INTO AN INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM
WINDOWS AND OUTSIDE WALLS.

LAT...LON 3498 10689 3481 10671 3464 10691 3489 10706
TIME...MOT...LOC 2151Z 316DEG 29KT 3484 10687

$$

50
000 
WWUS55 KABQ 172225
SVSABQ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
425 PM MDT SUN AUG 17 2008

NMC001-061-172235-
/O.EXP.KABQ.TO.W.0022.000000T0000Z-080817T2230Z/
BERNALILLO-VALENCIA-
425 PM MDT SUN AUG 17 2008

...TORNADO WARNING WILL EXPIRE AT 430 PM MDT FOR CENTRAL VALENCIA AND
SOUTHWESTERN BERNALILLO COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM AND POSSIBLE TORNADO HAVE EXITED THE WARNED AREA...THUS
THE TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE.

A TORNADO WARNING REMAINS IN EFFECT FOR NORTH CENTRAL SOCORRO... 
EXTREME WEST CENTRAL TORRANCE AND EASTERN VALENCIA COUNTIES IN 
CENTRAL NEW MEXICO.

LAT...LON 3498 10689 3481 10671 3464 10691 3489 10706
TIME...MOT...LOC 2225Z 316DEG 29KT 3464 10664

$$

DPORTER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this tornado warning went out at Aug 17, 2:55 PM MDT, 44 minutes earlier.

Area forecast discussion, Aug 17, 2:55 PM MDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
255 PM MDT SUN AUG 17 2008

.DISCUSSION...
SHORT TERM (TONIGHT-TUESDAY)...579H5 CUTOFF UPPER LOW IN CENTRAL
COLORADO CONTINUES TO DOMINATE THE WEATHER PATTERN. WITH GOOD
MODEL CONSENSUS BETWEEN THE GFS...NAM... ECMWF...THE UPPER LOW
WILL CONTINUE TO MOVE SLOWLY SOUTHEAST THROUGH NORTHEAST NEW
MEXICO INTO THE OK-TX PANHANDLES BY MONDAY EVENING. CIRCULATION
AROUND THE UPPER LOW HAS ADVECTED DRIER AIR AT THE MID-LEVELS INTO
NORTHERN NEW MEXICO...AS DEPICTED ON SATELLITE WATER VAPOR
IMAGERY. THIS DRIER AIR...12Z ABQ PWAT AT 0.97 INCHES WILL ALLOW
FOR INCREASED AFTERNOON INSOLATION AND DESTABILIZE THE ATMOSPHERE
SUPPORTING ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS. THE AZTEC
PROFILER IS MEASURING 35 KTS WESTERLY WIND AT 500 MB AND THE 12Z
ABQ SOUNDING WIND PROFILE SHOWS WESTERLY WINDS FROM 8500 FT AND
ABOVE...WITH 500 MB WINDS AT 25 KTS. THESE WINDS WILL ONCE AGAIN
INDUCE GRAVITY WAVES DOWNSTREAM OF OUR NORTH-SOUTH ORIENTED
CENTRAL MOUNTAIN CHAIN. THESE GRAVITY WAVES WILL AID IN THE
INITIATION OF STRONG THUNDERSTORMS. ONCE STORMS INITIATE...THEY
WILL MOVE GENERALLY TO THE EAST AND SOUTHEAST...EXCEPT WHERE
INTERACTING WITH TERRAIN.

THE MAIN FOCUS FOR STRONG STORMS THIS AFTERNOON AND EVENING WILL BE
NORTHEAST NEW MEXICO...FROM THE EAST SLOPES OF THE SANGRES INTO THE
PLAINS...AS THE UPPER LOW TRAVERSES THE AREA.  EAST CENTRAL AND
SOUTHEAST NEW MEXICO WILL ALSO GET INTO THE ACT THIS AFTERNOON AND
EVENING AS STORMS FIRE ALONG THE MOUNTAINS TO THE WEST AND MOVE EAST
OR AS NEW STORMS INITIATE IN THE MOISTURE RICH BOUNDARY LAYER AIR IN
PLACE ACROSS THE REGION WHERE DEWPOINT READINGS ARE IN THE 60S FROM
CARLSBAD TO TUCUMCARI.

THESE STORMS ARE EXPECTED TO PRODUCE HEAVY RAIN.  ACCORDINGLY...A
FLASH FLOOD WATCH IS IN PLACE FOR EASTERN NEW MEXICO THROUGH LATE
TONIGHT.

THE WESTERN MOUNTAINS WILL ALSO SEE SHOWERS AND THUNDERSTORMS THIS
AFTERNOON AND EVENING AS AMPLE BOUNDARY LAYER MOISTURE ALSO
CONTINUES IN PLACE ACROSS THE CONTINENTAL DIVIDE.

THE THREAT FOR THUNDERSTORMS CONTINUES ACROSS EASTERN NEW MEXICO
AND ESPECIALLY NORTHEAST NEW MEXICO THROUGH MONDAY EVENING AS THE
PROXIMITY OF THE UPPER LOW IN THE OK-TX PANHANDLES WILL CONTINUE TO
CIRCULATE MOISTURE THROUGH THE AREA AND PROVIDE A FOCUS FOR
INITIATING STORMS. ON TUESDAY INTO WEDNESDAY...AS THE UPPER LOW
CONTINUES TO DRIFT SLOWLY SOUTHEAST INTO CENTRAL TEXAS THE THREAT
FOR WIDESPREAD CONVECTIVE ACTIVITY ACROSS THE STATE DIMINISHES.

LONG TERM (TUESDAY NIGHT-SATURDAY)...THE 500 MB CUTOFF UPPER LOW
CONTINUES TO MOVE SLOWLY SOUTHEAST INTO CENTRAL AND NORTHEAST TEXAS
ON WEDNESDAY THEN LIFTS OUT TO THE NORTHEAST THROUGH EASTERN
OKLAHOMA...EASTERN KANSAS AND MISSOURI. THIS ALLOWS AN UPPER LEVEL
HIGH PRESSURE RIDGE TO BUILD INTO NEW MEXICO FROM THE WEST THROUGH
FRIDAY...WITH AN UPPER LEVEL HIGH PRESSURE CENTER DEVELOPING FROM
CENTRAL ARIZONA TO CENTRAL NEW MEXICO. AS THE HIGH PRESSURE
BUILDS...A WARMER AND DRIER AIRMASS DEVELOPS ACROSS THE REGION...
EXPECT MAXIMUM TEMPERATURES TO INCREASE TO AROUND CLIMATE NORMALS
AND POPS TO DECREASE TO BELOW CLIMATE NORMALS THURSDAY THROUGH
SATURDAY.

BENNETT

&&

.AVIATION...
RESTRICTING CONDITIONS HAVE LIFTED ACROSS THE STATE...HOWEVER THIS
WILL BE SHORT-LIVED AS IFR/LIFR CIGS WILL REDEVELOP IN ERN NM LATER
TONIGHT. BUT FIRST...SCATTERED SHOWERS/STORMS ARE DEVELOPING OVER
CENTRAL/ERN SECTIONS OF NM AND THIS ACTIVITY WILL CONTINUE THROUGH
THE EVENING HOURS. SOME OF THESE STORMS WILL PRODUCE GUSTY WINDS...
SMALL HAIL...FREQUENT LIGHTNING AND LOCALLY HEAVY RAINS WHICH COULD
REDUCE VIS/CIGS INTO THE MVFR CATEGORY. AFTER THE MIDNIGHT HOUR...
MUCH OF THE ACTIVITY WILL BE ALONG THE TEXAS BORDER. LOW CLOUDS AND
FOG WILL DEVELOP BY MIDNIGHT EAST OF THE CENTRAL MTS. CONFIDENCE OF
THESE RESTRICTING CONDITIONS IS FAIRLY HIGH AND THEREFORE INCLUDED
IN REGIONAL TAFS. SOME VFR CIGS SHOULD FORM WITHIN THE MIDDLE AND
LOWER RIO GRANDE VALLEY SIMILAR TO THIS MORNING. CANYON WINDS WILL
DEVELOP AGAIN THIS EVENING...WITH THE HIGHEST SPEEDS EXPECTED PRIOR
TO DAYBREAK. DO NOT ANTICIPATE AN AWW ISSUANCE...THOUGH THE EVENING
SHIFT WILL NEED TO MONITOR SITUATION CLOSELY. WRN SITES WILL REMAIN
VFR IN NATURE FOR THE NEXT 24 HOURS.

NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. DPORTER

&&

.FIRE WEATHER...
A LESS ACTIVE PERIOD WILL DEVELOP FROM NORTHWEST TO SOUTHEAST OVER
THE STATE DURING THE NEXT 24 TO 48 HOURS AS AN UPPER LOW MIGRATES
FROM SOUTHERN CO INTO CENTRAL TX. FOR THIS AFTERNOON...SHOWERS AND
THUNDERSTORMS WILL BE FOCUSED OVER CENTRAL/ERN NM...WHERE WETTING
RAINS WILL BE COMMON. FOR MONDAY AFTERNOON/EVENING...THE MAIN FOCUS
FOR PRECIPITATION WILL BE EAST OF THE CENTRAL MTS. AS THE MID-WEEK
APPROACHES...EXPECT WARMER TEMPS AND LOWER HUMIDITIES...ESPECIALLY
IN THE NORTHWEST CORNER OF NEW MEXICO. IN FACT...MINIMUM HUMIDITIES
WILL DROP BELOW 15 PERCENT IN THIS REGION DURING PEAK HEATING...BUT
WINDS WILL NOT BE STRONG ENOUGH TO SUPPORT CRITICAL CONDITIONS. FOR
THE MIDDLE/LATTER PORTION OF THE WORK WEEK...STORMS WILL BE OF THE
ISOLATED NATURE...FOCUSED IN THE HIGH TERRAIN. THE NEXT SIGNIFICANT
THREAT FOR PCPN MAY COME NEXT WEEKEND AS A COLD FRONT SWEEPS ACROSS
EASTERN NEW MEXICO.

DPORTER

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  55  89  57  93 /   0   0   0   5
GALLUP..........................  49  85  50  87 /   5   0   0   5
GRANTS..........................  49  84  49  86 /   5   5   5  10
GLENWOOD........................  59  89  58  91 /  30  20  10  10
CHAMA...........................  39  76  41  81 /  20  10  10  10
LOS ALAMOS......................  47  76  49  80 /  30  20  10  10
RED RIVER.......................  37  66  36  75 /  40  30  20  20
TAOS............................  45  77  45  82 /  40  20  10  10
SANTA FE........................  51  77  53  81 /  40  30  10  20
SANTA FE AIRPORT................  51  79  53  83 /  30  20  10  10
ESPANOLA........................  50  82  52  87 /  30  20  10  10
ALBUQUERQUE HEIGHTS.............  61  83  62  85 /  30  20  10  10
ALBUQUERQUE VALLEY..............  58  85  58  86 /  30  20  10  10
ALBUQUERQUE FOOTHILLS...........  57  82  57  84 /  30  20  10  10
ALBUQUERQUE WEST MESA...........  58  84  60  86 /  30  10  10  10
SOCORRO.........................  57  85  57  87 /  30  20  10  10
SANDIA PARK/CEDAR CREST.........  46  74  45  80 /  30  20  10  10
MORIARTY/ESTANCIA...............  49  77  49  81 /  40  30  10  20
CARRIZOZO.......................  54  81  55  85 /  40  30  10  20
RUIDOSO.........................  50  72  49  75 /  40  40  20  20
RATON...........................  48  73  48  81 /  50  30  20  20
LAS VEGAS.......................  47  71  46  79 /  50  40  20  20
ROY.............................  54  72  54  81 /  60  40  20  20
CLAYTON.........................  54  72  57  81 /  70  40  20  20
SANTA ROSA......................  54  79  54  85 /  60  40  20  20
TUCUMCARI.......................  57  77  57  84 /  70  40  20  20
FORT SUMNER.....................  60  78  58  84 /  60  40  20  20
CLOVIS..........................  59  75  59  82 /  70  50  30  20
PORTALES........................  60  76  60  82 /  70  50  30  20
ROSWELL.........................  61  79  64  84 /  50  40  20  20

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES...
NMZ004>007-010>013-016>021-026.

&&

01/46
Hazardous weather outlook, Aug 17, 6:00 AM MDT, 9 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
600 AM MDT SUN AUG 17 2008

NMZ001>021-026-181200-
CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-
CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CHAVES COUNTY PLAINS-
CONCHAS LAKE/GUADALUPE COUNTY-CURRY COUNTY-DE BACA COUNTY-
FAR NORTHEAST PLAINS-GUADALUPE MOUNTAINS OF CHAVES COUNTY-
HARDING COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY-
LOWER RIO GRANDE VALLEY-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-NORTHEAST HIGHLANDS-
NORTHWEST MOUNTAINS INCLUDING JEMEZ-NORTHWEST PLATEAU-QUAY COUNTY-
ROOSEVELT COUNTY-SANDIA/MANZANO MOUNTAINS-SANGRE DE CRISTO MOUNTAINS-
SOUTHWEST MOUNTAINS/UPPER GILA REGION-UPPER RIO GRANDE VALLEY-
WEST CENTRAL MOUNTAINS-
600 AM MDT SUN AUG 17 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

STRONG THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT
ACROSS CENTRAL AND EASTERN NEW MEXICO WHERE SMALL HAIL AND GUSTY
WINDS MAY OCCUR. HOWEVER...AN ISOLATED SEVERE STORM CAN NOT BE
RULED OUT IN THESE AREAS. IN ADDITION...THESE STORMS WILL BE
CAPABLE OF VERY HEAVY RAINFALL...AND A FLASH FLOOD WATCH IS IN
EFFECT THROUGH LATE TONIGHT FOR AREAS ALONG AND EAST OF THE
CENTRAL MOUNTAIN CHAIN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STRONG STORMS ARE POSSIBLE AGAIN MONDAY AFTERNOON AND EVENING
ACROSS THE EASTERN PLAINS. THESE STORMS WILL BE CAPABLE OF HEAVY
RAIN...SMALL HAIL AND GUSTY WINDS...THOUGH AN ISOLATED SEVERE
STORM CAN NOT BE RULED OUT.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER OR
FLOODING TO THEIR LOCAL LAW ENFORCEMENT OR THE NATIONAL WEATHER
SERVICE AT 1.888.386.7637.

34

In the hours before

Local storm report, Aug 17, 2:16 PM MDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
216 PM MDT SUN AUG 17 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0128 PM     HAIL             1 SW SAN ILDEFONSO PUEB 35.89N 106.14W
08/17/2008  E0.75 INCH       SANTA FE           NM   PUBLIC

            HALF MILE WEST ON HIGHWAY 502 NEAR HWY 30 AND 502
            INTERCHANGE. PHILLIPS 66.

&&

DPORTER
Special weather statement, Aug 17, 2:42 PM MDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
242 PM MDT SUN AUG 17 2008

NMZ008-009-172130-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-WEST CENTRAL
MOUNTAINS-
242 PM MDT SUN AUG 17 2008

...STRONG THUNDERSTORM MOVING INTO WESTERN BERNAILLO COUNTY...

AT 237 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND
HAIL UP TO ONE HALF INCH IN DIAMETER 10 MILES SOUTHEAST OF MARQUEZ.
MOVEMENT WAS SOUTHEAST AT 20 MPH.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE RURAL WESTERN BERNALILLO
COUNTY.

HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM.

THIS STORM WAS NOT PRODUCING SEVERE WEATHER AT THIS TIME. HOWEVER...
PERSONS IN THE PATH OF THIS STORM ARE ADVISED TO MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION.

50

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 16, 6:12 PM MDTSevere Thunderstorm WarningABQLincoln, Socorro48 min
Aug 16, 6:57 PM MDTAreal Flood AdvisoryABQHarding, Mora, Union2 hr
Aug 16, 7:58 PM MDTAreal Flood AdvisoryABQHarding, Mora, San Miguel2 hr
Aug 16, 8:56 PM MDTAreal Flood AdvisoryABQHarding, Quay, Union2 hr
Aug 16, 9:18 PM MDTAreal Flood AdvisoryABQGuadalupe, Harding, Quay, San Miguel117 min
Aug 16, 10:23 PM MDTFlash Flood WarningABQHarding, Quay, San Miguel112 min
Aug 16, 11:24 PM MDTAreal Flood AdvisoryABQHarding, Quay, Union111 min
Aug 17, 12:19 AM MDTAreal Flood AdvisoryABQCurry, De Baca, Guadalupe, Quay, Roosevelt116 min
Aug 17, 1:14 AM MDTAreal Flood AdvisoryABQQuay, Union2 hr
Aug 17, 2:16 AM MDTAreal Flood AdvisoryABQChaves, Curry, Quay, Roosevelt3 hr
Aug 17, 5:14 AM MDTAreal Flood AdvisoryABQChaves, Curry, Roosevelt106 min
Aug 17, 1:14 PM MDTSevere Thunderstorm WarningABQLos Alamos, Rio Arriba, Sandoval, Santa Fe61 min
Aug 17, 2:06 PM MDTSevere Thunderstorm WarningABQSan Miguel, Santa Fe54 min
Aug 17, 2:30 PM MDTSevere Thunderstorm WarningABQUnion60 min
Aug 17, 3:09 PM MDTSevere Thunderstorm WarningABQBernalillo, Cibola, Valencia66 min
Aug 17, 3:29 PM MDTSevere Thunderstorm WarningABQUnion61 min
Aug 17, 4:00 PM MDTSevere Thunderstorm WarningABQSan Miguel, Santa Fe60 min
Aug 17, 4:11 PM MDTTornado WarningABQSocorro, Torrance, Valencia49 min
Aug 17, 4:28 PM MDTAreal Flood AdvisoryABQSan Miguel, Santa Fe92 min
Aug 17, 4:28 PM MDTTornado WarningABQSan Miguel, Santa Fe47 min
Aug 17, 4:30 PM MDTFlash Flood WarningABQSocorro, Valencia90 min
Aug 17, 4:33 PM MDTAreal Flood AdvisoryABQColfax, Guadalupe, Harding, Mora, San Miguel87 min
Aug 17, 4:43 PM MDTSevere Thunderstorm WarningABQUnion62 min
Aug 17, 4:55 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel65 min
Aug 17, 4:59 PM MDTTornado WarningABQSocorro, Torrance, Valencia46 min
Aug 17, 5:09 PM MDTTornado WarningABQSan Miguel, Santa Fe51 min
Aug 17, 5:16 PM MDTSevere Thunderstorm WarningABQSocorro, Torrance, Valencia59 min
Aug 17, 5:30 PM MDTSevere Thunderstorm WarningABQMora, San Miguel60 min
Aug 17, 5:33 PM MDTSevere Thunderstorm WarningABQUnion57 min
Aug 17, 5:40 PM MDTTornado WarningABQGuadalupe, San Miguel50 min
Aug 17, 5:46 PM MDTTornado WarningABQSocorro, Torrance44 min

Nearby

Tornado Warnings in New Mexico, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.